Why with the Patch on do I feel like I am having W/D symptoms from my pain pills...Vicodin. I took 2 yesterday I have had the Patch on Since Saturday. No pain pills today. Didn't bring them with me. I wanted to see if this patch was really going to take aways some or all of the pain I am having. I am having just as much pain, and feel horrible.. like wd symptoms from the Vicodin. The patch is 25mcg. I have on my right side, right below my waist with a waterproof bandage on top of it. I feel Zero effect from it. I don't want to do both, Patch and Still have to take pills. It's too much, so I wanted to experiment today and not take any pills..I don't think I will continue with this. Andy advice is always appreciated.
Hi, I don't recommend wearing the Fentenyl patch at all as I was an addict to it for 2 years and the withdrawal symptoms from coming off the patch is the most god awful experience I ever went through, and I consider myself a very strong person, physically and mentally but at the time I was getting off the patch I really considered suicide would be less painful. If you can get yourself off all narcotic pain meds you'll be surprised at how your pain really isn't that bad (once you get them all out of your system) I was a 5 year addict, now I'm clean for 2 years and I've probably taken 8 ibuprofen in the last 2 years for my neck pain. When you take narcotics for pain your body actually thinks it's in more pain than it is so once you're off you should start to feel better. Hope this helps - Terri
I have to say I had the same experience getting of the fentanyl patch which I was on for 2 years. I was on 150mci fentanyl patch changed every 48 hours plus morphine sulfate.
It is also true narcotics can increase your pain levels over time. If you can manage non-narcotic pain medications to allieviate your pain that would be great.
I would suggest an involved discussion with your doctor about options available and gaining a better understanding of what effective pain medications maybe available for you. Some can not do with less pain killers in their life simply since they have too much pain to do it. But it is good to know how much pain you are really dealing with at the same time. It is a difficult balance to figure out.
I wish the best of luck to you & again, please have a discussion about your pain medications with your doctor.
wow. 150 mcg. Your doctor gave you that for 2 years? It's a good product but only know when your pain is getting better. Taking another narcotic with fetanyl is very risky. Since you have fetanyl in your system, if you drink you will most like go to the hospital. It is 1000x stronger than morphine. Learn that the scripts that are written are usually for the day that I suggest you take them at night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.